Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The isomorphism question for modular group algebras of metacyclic $ p$-groups


Author: Czesław Bagiński
Journal: Proc. Amer. Math. Soc. 104 (1988), 39-42
MSC: Primary 20C05; Secondary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1988-0958039-8
MathSciNet review: 958039
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F[G]$ be a group algebra of a finite $ p$-group $ G$ over the field $ F = GF(p)$. If $ G \simeq H$, then clearly $ F[G] \simeq F[H]$. However, it is not known whether the converse is true. The answer for metacyclic $ p$-groups, $ p > 3$, is given.


References [Enhancements On Off] (What's this?)

  • [1] C. Baginski, Groups of units of modular group algebras, Proc. Amer. Math. Soc. 101 (1987), 619-624. MR 911020 (88j:16015)
  • [2] B. G. Basmaji, The isomorphism of two metacyclic groups, Proc. Amer. Math. Soc. 22 (1969), 175-182. MR 0252518 (40:5738)
  • [3] B. Huppert, Endliche Gruppen. I, Springer-Verlag, Berlin and New York, 1967. MR 0224703 (37:302)
  • [4] D. S. Passman, The group algebras of groups of order $ {p^4}$ over a modular field, Michigan Math. J. 12 (1965), 405-415. MR 0185022 (32:2492)
  • [5] -, The algebraic structure of group rings, Wiley-Interscience, New York, 1978.
  • [6] R. Sandling, The isomorphism problem for group rings: A survey, Lecture Notes in Math., vol. 1142, Springer-Verlag, Berlin and New York, 1985, pp. 256-288. MR 812504 (87b:20007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05, 16A26

Retrieve articles in all journals with MSC: 20C05, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958039-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society